Dumitru Baleanu
Dumitru Baleanu
Cankaya University, Professor at Institute of Space Sciences,Bucharest
Verified email at cankaya.edu.tr
Cited by
Cited by
Fractional calculus: models and numerical methods
D Baleanu, K Diethelm, E Scalas, JJ Trujillo
World Scientific, 2012
New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model
A Atangana, D Baleanu
Thermal Science 20 (2), 763-769, 2016
Fractional dynamics and control
D Baleanu, JAT Machado, ACJ Luo
Springer Science & Business Media, 2011
New trends in nanotechnology and fractional calculus applications
D Baleanu, ZB Güvenç, JAT Machado
Springer, 2010
A new collection of real world applications of fractional calculus in science and engineering
HG Sun, Y Zhang, D Baleanu, W Chen, YQ Chen
Communications in Nonlinear Science and Numerical Simulation 64, 213-231, 2018
Anomalous diffusion expressed through fractional order differential operators in the Bloch–Torrey equation
RL Magin, O Abdullah, D Baleanu, XJ Zhou
Journal of Magnetic Resonance 190 (2), 255-270, 2008
Local fractional integral transforms and their applications
XJ Yang, D Baleanu, HM Srivastava
Academic Press, 2015
Discrete fractional logistic map and its chaos
GC Wu, D Baleanu
Nonlinear Dynamics 75 (1), 283-287, 2014
New properties of conformable derivative
A Atangana, D Baleanu, A Alsaedi
Open Mathematics 13 (1), 2015
Fractal heat conduction problem solved by local fractional variation iteration method
XJ Yang, D Baleanu
Thermal Science 17 (2), 625-628, 2013
A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems
OP Agrawal, D Baleanu
Journal of Vibration and Control 13 (9-10), 1269-1281, 2007
About Lagrangian formulation of classical fields within Riemann-Liouville fractional derivatives
D Baleanu, SI Muslih
International Design Engineering Technical Conferences and Computers and …, 2005
On a new class of fractional operators
F Jarad, E Uğurlu, T Abdeljawad, D Baleanu
Advances in Difference Equations 2017 (1), 1-16, 2017
Caputo-type modification of the Hadamard fractional derivatives
F Jarad, T Abdeljawad, D Baleanu
Advances in Difference Equations 2012 (1), 1-8, 2012
A review of the Adomian decomposition method and its applications to fractional differential equations
JS Duan, R Rach, D Baleanu, AM Wazwaz
Communications in Fractional Calculus 3 (2), 73-99, 2012
Stability analysis of Caputo fractional-order nonlinear systems revisited
H Delavari, D Baleanu, J Sadati
Nonlinear Dynamics 67 (4), 2433-2439, 2012
The Hamilton formalism with fractional derivatives
EM Rabei, KI Nawafleh, RS Hijjawi, SI Muslih, D Baleanu
Journal of Mathematical Analysis and Applications 327 (2), 891-897, 2007
Lagrangians with linear velocities within Riemann-Liouville fractional derivatives
D Baleanu, T Avkar
arXiv preprint math-ph/0405012, 2004
A new study on the mathematical modelling of human liver with Caputo–Fabrizio fractional derivative
D Baleanu, A Jajarmi, H Mohammadi, S Rezapour
Chaos, Solitons & Fractals 134, 109705, 2020
Some existence results on nonlinear fractional differential equations
D Baleanu, S Rezapour, H Mohammadi
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2013
The system can't perform the operation now. Try again later.
Articles 1–20